# SDR COEA2016011720801

- Difficulty date: January 17, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S5337122300800
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CARGO DOOR, FWD LATCH FITTING, FWD CTR HOLE HAS CORROSION INSIDE.  REPAIRED IAW SRAS CE 964 16 10029 DATED 2 26 16.
